Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Using Viagra. Looking for Erectzan male enhancement supplement. Information on interactions with my HBP and ED meds?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2003
Answered : 725 Questions
Question
I use Viagra as needed (doctor prescribed). Since those ED meds have passed $30 a tab and seem to be increasing exponentially, I am looking at using Erectzan male enhancement supplement. I medicate for HBP (metoprolol + chlorthalidone) and have had no trouble with my ED meds. I've looked at the JNC info on HBP and elsewhere to see if Erectzan interferes with my HBP meds and have found nothing. I do know that the herb Yohimbe, which apparently does affect HBP sufferers, is not in Erectzan. What can you tell me regarding any interactions with my HBP and ED meds?
Posted Mon, 22 Jul 2013 in Erectile Dysfunction
 
 
Answered by Dr. Nehal Shah 1 hour later
Hi,
Thanks for using healthcare magic.

I have gone through your available history.

Drugs used for hypertension like beta blockers may cause sexual dysfunction.

Sildanefil citrate may cause vasodilation and hence, may reduce blood pressure. So if there may be a chances of hypotension if it has been taken with anti hypertensives.

Natural supplements contains l arginin which is useful in formation of nitrous oxide. This nitrous oxide may cause vasodilatation and hence, may reduce the blood pressure. So if you are taking this, you should regularly check blood pressure to rule out hypotension.

You should also rule out low serum testosterone level and prostatic hypertrophy as a cause of erectile dysfunction.

It is advisable to start any supplement after consultation with your doctor.

I hope I have addressed your concern.

Feel free to revert to me in case if you have any query.

Thanks.


Above answer was peer-reviewed by
 
Follow-up: Using Viagra. Looking for Erectzan male enhancement supplement. Information on interactions with my HBP and ED meds? 25 hours later
Thank you. A comprehensive answer appreciated.
 
 
Answered by Dr. Nehal Shah 1 hour later
Hi,
Thanks for reverting to me with words of appreciation. ↲
It is my pleasure to know that my answer might be useful in improving your health.

Feel free to revert to me in case if you have any query. ↲

If you do not have any query, please close the discussion and rate the answer.↲

Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor